American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Christopher Godbout. Chern-Simons classes and the Ricci flow on 3-manifolds. Proc. Amer. Math. Soc. 141 (2013) 2467-2474.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Lehmann. Residues in K-theory. Contemporary Mathematics 569 (2012) 101-114.
Book volume table of contents   
View Article: PDF

[3] Chong Song. The KdV curve and Schrödinger-Airy curve. Proc. Amer. Math. Soc. 140 (2012) 635-644. MR 2846333.
Abstract, references, and article information   
View Article: PDF

[4] X. X. Chen, G. Tian and Z. Zhang. On the weak Kähler-Ricci flow. Trans. Amer. Math. Soc. 363 (2011) 2849-2863. MR 2775789.
Abstract, references, and article information   
View Article: PDF

[5] Maciej P. Wojtkowski. Rigidity of some Weyl manifolds with nonpositive sectional curvature. Proc. Amer. Math. Soc. 133 (2005) 3395-3402. MR 2161165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. J. Slupinski. Functorial Hodge identities and quantization. Trans. Amer. Math. Soc. 355 (2003) 2011-2046. MR 1953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hansjörg Geiges. $h$-principles and flexibility in geometry. Memoirs of the AMS 164 (2003) MR 1982875.
Book volume table of contents   

[8] Jerome A. Goldstein and Qi S. Zhang. Linear parabolic equations with strong singular potentials. Trans. Amer. Math. Soc. 355 (2003) 197-211. MR 1928085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. A. Krat. On pairs of metrics invariant under a cocompact action of a group. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 79-86. MR 1856889.
Abstract, references, and article information   
View Article: PDF

[10] Colin Adams and Frank Morgan. Isoperimetric curves on hyperbolic surfaces. Proc. Amer. Math. Soc. 127 (1999) 1347-1356. MR 1487351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel W. Stroock. Gaussian measures in traditional and not so traditional settings. Bull. Amer. Math. Soc. 33 (1996) 135-155. MR 1362627.
Abstract, references, and article information   
View Article: PDF

[12] Shiu-Yuen Cheng, Luen-Fai Tam and Tom Y.-H. Wan. Harmonic maps with finite total energy. Proc. Amer. Math. Soc. 124 (1996) 275-284. MR 1307503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. V. Dekster. Simplexes in Riemannian manifolds . Proc. Amer. Math. Soc. 118 (1993) 1227-1236. MR 1136234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Charles P. Boyer and Samuel Gitler. The theory of $G\sp{\infty }$-supermanifolds . Trans. Amer. Math. Soc. 285 (1984) 241-267. MR 748840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jozef Dodziuk. Difference equations, isoperimetric inequality and transience of certain random walks . Trans. Amer. Math. Soc. 284 (1984) 787-794. MR 743744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Steven Rosenberg. Gauss-Bonnet theorems for noncompact surfaces . Proc. Amer. Math. Soc. 86 (1982) 184-185. MR 663893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hyeong In Choi. On the Liouville theorem for harmonic maps . Proc. Amer. Math. Soc. 85 (1982) 91-94. MR 647905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mitsuhiro Itoh. Invariant connections and Yang-Mills solutions . Trans. Amer. Math. Soc. 267 (1981) 229-236. MR 621984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jozef Dodziuk. $L\sp{2}$ harmonic forms on rotationally symmetric Riemannian manifolds . Proc. Amer. Math. Soc. 77 (1979) 395-400. MR 545603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniel Asimov. Average Gaussian curvature of leaves of foliations. Bull. Amer. Math. Soc. 84 (1978) 131-133. MR 0464257.
Abstract, references, and article information   
View Article: PDF

[21] Scott Wolpert. The eigenvalue spectrum as moduli for flat tori . Trans. Amer. Math. Soc. 244 (1978) 313-321. MR 0514879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C.-S. Chen. Tight and taut embeddings and projective transformation. Bull. Amer. Math. Soc. 83 (1977) 1066-1068. MR 0442857.
Abstract, references, and article information   
View Article: PDF

[23] Robert Connelly. An attack on rigidity. I, II. Bull. Amer. Math. Soc. 81 (1975) Part 1:566-569. MR 0388288.
Abstract, references, and article information   
View Article: PDF

[24] Serge Lang. Higher dimensional diophantine problems. Bull. Amer. Math. Soc. 80 (1974) 779-787. MR 0360464.
Abstract, references, and article information   
View Article: PDF

[25] Samuel I. Goldberg and Toru Ishihara. Harmonic quasiconformal mappings of Riemannian manifolds. Bull. Amer. Math. Soc. 80 (1974) 562-566. MR 0341335.
Abstract, references, and article information   
View Article: PDF

[26] F. Reese Harvey and H. Blaine Lawson Jr.. Boundaries of complex analytic varieties. Bull. Amer. Math. Soc. 80 (1974) 180-183. MR 0361144.
Abstract, references, and article information   
View Article: PDF

[27] R. T. Smith. Harmonic mappings of spheres. Bull. Amer. Math. Soc. 78 (1972) 593-596. MR 0298590.
Abstract, references, and article information   
View Article: PDF

[28] Jerry L. Kazdan and F. W. Warner. Curvature functions for 2-manifolds with negative Euler characteristic. Bull. Amer. Math. Soc. 78 (1972) 570-574. MR 0320947.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 28 of 28 found      Go to page: 1